Second kind integral equations for the classical potential theory on open surfaces II

Shidong Jiang, Vladimir Rokhlin

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

A second kind integral equation formulation is presented for the Dirichlet problem for the Laplace equation in two dimensions, with the boundary conditions specified on a collection of open curves. The performance of the obtained apparatus is illustrated with several numerical examples. The formulation is a simplification of the equation previously constructed by the authors.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalJournal of Computational Physics
Volume195
Issue number1
DOIs
StatePublished - Mar 20 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Second kind integral equations for the classical potential theory on open surfaces II'. Together they form a unique fingerprint.

Cite this